Register now to gain access to all of our features. Once registered and logged in, you will be able to contribute to this site by submitting your own content or replying to existing content. You'll be able to customize your profile, receive reputation points as a reward for submitting content.
The information contained on this web site is for information purposes and is not intended to treat, diagnose, cure or prevent any disease.
From the Pill, to the implant to the IUD, withdrawer, contraception has meant women can delay pregnancy until they feel they are ready to have children. For millions of women, contraception is a necessity.
But, as with any medication, hormonal contraception comes with side effects. For example, some women report experiencing intense mood swings. Others say they gain weight, lose their sex drive and stop having periods. Some women find the perfect contraceptive method the first time they head to their GP – others find they need to shop around before settling.
We want to learn more about women’s experiences with hormonal contraception. How has it affected you in your day-to-day life? We don’t want to just hear about negative stories – if you feel it has made a huge and positive difference to your life, please share your experiences too.
- cycle.jpg (22.57 KiB) Viewed 4271 times
Tilde Birth control they are hormones so a times the little changes normally bring these minor side effect for me I really enjoyed using them both the injectable and the oral pills then it use to make my skin so beautiful and my hair was thick and longer, Iam the type that my hair use to brake a lot but with hormonal contraceptive it wasn't braking. Infact I was using contracept even ,when I was at my menopause because it makes me active and look younger my weight gain was not much and another surprising thing was that it use to lower my blood pressure too.I took contracpt for 10 years in fact there was a time after stopping for four yrs Iam on antihypertensive drugs I said let me experiment I stopped taking the antihypertensive for a week and subtitude oral contraceptive and my BP droped
It will be appropriate for your wife to visit any health centre around your area to get lectured by the medical personel in charge. They are really good in this aspect and it comes at cheaper price as compared to private hospitals.
There is none of those family planning methods have not tried out. Once i notice i can not cope with one, i switch to another. The way the body system reacts also differs. Now i just removed the implant that was fixed for three years and i fixed another one.
Some women can actually add or lose weight when on a particular method. Some can bleed for
weeks during menstruation though the bleeding can be controlled by visiting the health centre.
The use of drug after intercourse to me might not be the best.
- Similar Topics
- Last post
Who is online
Users browsing this forum: No registered users and 11 guests